# SDR NACA20060038

- Difficulty date: May 3, 2006
- Submitted: June 5, 2006
- Operation: Air carrier
- Aircraft: N792A
- Make and model: Boeing 727-22C
- Aircraft serial: 19195
- Aircraft time: 61,250 hours, 41,482 cycles
- Engine: Pwa JT8D7B
- Engine time: 44,456 hours, 24,031 cycles
- System (JASC): 3080 · Ice Detection
- Part: Gasket
- Part number: 600231
- Condition: Worn
- Location: Nr 1 Strut
- Part time: 514 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE STRUT OVERHEAT INDICATION AT TAKEOFF.  REPLACED 2 EACH GASKETS ON THERMAL ANTI-ICE SHUT-OFF VALVE AND REALIGNED V-BAND CLAMP ON NR 1 PRECOOLER.  GROUND POWER RUN CHECKED GOOD.
